MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3LNG INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3LNG INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680013
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); Joint Impingement (4834)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery due to gutter impingement and possible loosening of prostheses.
 
Additional Manufacturer Narrative
The device is not available for evaluation as it remains implanted in the patient therefore an evaluation of the device cannot be performed.If additional information becomes available, it will be provided on a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed based on available information and assessment of available radiographs by medical expert.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Upon assessment of available medical records medical expert opined that the underlying cause of the loosening or migration is not clear, but likely to be patient related due to poor bone substance.The scan shows very little radiolucence and no clear cysts adjacent to the tibial and talar component.Clear loosening or migration can therefore not be confirmed.There seems to be some pain or clinical problems with the implant.The hcp reports about either gutter impingement or potential loosening.The underlying cause for the clinical problems is not yet clear and therefore nothing can be said regarding the question whether it may be patient, treatment or device related.Failure of total ankle replacement (tar) over time is a known complication.In case of a planned revision procedure a medical opinion aiming to determine the root cause of the failure is part of the internal investigation process.Sufficient (radiological and clinical) information must be provided to enable a meaningful clinical assessment and to identify possible causes of failure.In cases where a ct scan is the only available clinical source, this assessment is limited.No conclusive statement can be provided, because key clinical information (e.G.Clinical status, exact symptoms and range of motion of the patient, assessment of the treating physician) is missing.The root causes of radiographic findings such as radiolucent areas and bone cysts are often complex and multifactorial and cannot be determined scientifically without this decisive evidence.Due to these limitations, we are unable in such cases to provide statements about the patient, the procedure and/or the device in relation to cause of the failure.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
INFINITY ADAPTIS TIB SZ3LNG INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22580161
Report Number3010667733-2025-00861
Device Sequence Number20622385
Product Code HSN
UDI-Device Identifier00889797069687
UDI-Public(01)00889797069687(11)230605(17)310605(10)1761676
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number33680013
Device Lot Number1761676
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale